MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC BENDING TEMPLATE 6 X 23 HOLES F/ANGLED RECONSTRUCTION PLATES

WRIGHTS LANE SYNTHES USA PRODUCTS LLC BENDING TEMPLATE 6 X 23 HOLES F/ANGLED RECONSTRUCTION PLATES
Model Number 329.769
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: manufacturing location: (b)(4), manufacturing date: 30-mar-2000, part number: 329.769, bending template 6 x 23 holes f/angled reconstruction plate, lot number: 4066264 (non-sterile), lot quantity: 27.Work order traveler met all inspection acceptance criteria.Inspection sheet met all inspection acceptance criteria.Packaging label log was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Visual inspection: the bending template 6 x 23 holes f/angled reconstruction plates (p/n 329.769) was received at customer quality (cq), and it was observed that distal end of the plate was broken off.The broken part was not returned.The complaint of broken (2+ pieces) is confirmed.Device failure/ defect identified? yes.Dimensional inspection: the minor diameter 4.75 +/- 0.20mm of the plate got measured.Minor diameter: 4.75 +/- 0.20mm, caliper: ca 215p, measured diameter = 4.80 mm.Conclusion: the measuring result does show conformity.The major diameter 8 +/- 0.2mm of the plate got measured.Major diameter: 8 +/- 0.2mm, caliper: ca 215p, measured diameter = 7.99 mm.Conclusion: the measuring result does show conformity.Document/ specification review: the respective drawing(s) was reviewed this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Complaint confirmed? yes.Investigation conclusion: a definitive assignable root cause for the post manufacturing damage could not be determined based on the provided information.This complaint is confirmed however no product design issues or manufacturing discrepancies that would contribute to the reported complaint condition were identified during this investigation.No new, unique or different patient harms were identified because of this evaluation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the bending plate was found to be broken during reverse logistics audit of returned device at millstone.There was no patient involvement and no additional information is available.This complaint involves one (1) device.This report is for one (1) bending template 6 x 23 holes f/angled reconstruction plates.This is report is 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 corrected data: h4 (device manufacture date).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
BENDING TEMPLATE 6 X 23 HOLES F/ANGLED RECONSTRUCTION PLATES
Common Device Name
TEMPLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9162122
Report Number2939274-2019-61232
Device Sequence Number19428968
Product Code HWT
UDI-Device Identifier10887587039848
UDI-Public(01)10887587039848
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number329.769
Device Catalogue Number329.769
Device Lot Number4066264
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2019
Initial Date Received by Manufacturer 09/17/2019
Supplement Date Received by Manufacturer10/08/2019
Initial Report FDA Received Date10/07/2019
Supplement Report FDA Received Date10/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1